# SDR FDEA201501260298

- Difficulty date: January 26, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 297 hours, 17,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110790
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 15L CRACKED AT BS 1681.   CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED REPAIR  PARTS ON   STRINGER 15L AT B.S. 1681 IAW B757 SRM 53-00-02 REPAIR 2, 51-40-02 AND 51-20-01.
